Vermont, 2011

Hail and Damaging Winds in Vermont, May 27, 2011

May 27, 2011 · NWS BTV · 15 events in 7 counties and zones

A surface low as well as upper atmospheric energy traveled along a quasi-stationary boundary across northern Vermont during the afternoon of May 27th, the same system responsible for the May 26th severe storms and flash flooding. The air mass ahead of this boundary was moderately unstable and lead to scattered severe thunderstorms and localized flash flooding in central and eastern Vermont.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$24,000
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BTV wrote it up.

A surface low as well as upper atmospheric energy traveled along a quasi-stationary boundary across northern Vermont during the afternoon of May 27th, the same system responsible for the May 26th severe storms and flash flooding. The air mass ahead of this boundary was moderately unstable and lead to scattered severe thunderstorms and localized flash flooding in central and eastern Vermont.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before the first event at May 27, 3:18 PM EST, 57 minutes earlier.

Area forecast discussion, May 27, 3:18 PM EST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
418 PM EDT FRI MAY 27 2011

.SYNOPSIS...
EXPECT MORE SHOWERS AND THUNDERSTORMS ACROSS THE NORTH COUNTRY
TONIGHT...ESPECIALLY OVER CENTRAL AND SOUTHERN VERMONT WHERE THE
POTENTIAL FOR SEVERE THUNDERSTORMS AND FLASH FLOODING WILL EXIST.
FOR THE START OF THE MEMORIAL DAY WEEKEND...EXPECT ABOVE NORMAL
TEMPERATURES ALONG WITH AFTERNOON AND EVENING THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 417 PM EDT FRIDAY...AREAL COVERAGE OF STORMS IS INCREASING
LATE THIS AFTERNOON ACROSS THE NORTH COUNTRY AND POINTS SOUTHWEST.
INSTABILITY AND SHEAR WILL BE SUFFICIENT FOR STRONG TO SEVERE
STORMS OVER CENTRAL AND SOUTHERN VERMONT AS WELL AS SOUTHERN ESSEX
COUNTY NEW YORK. SEVERE THUNDERSTORM WATCH NUMBER 389 REMAINS IN
EFFECT UNTIL 8PM FOR THIS AREA. STILL LOOKING AT THE POTENTIAL FOR
HEAVY RAIN ACROSS THIS AREA AS WELL AFTER THE SEVERE THREAT COMES
TO AN END. MORE SHOWERY WEATHER BEHIND THE FRONT IN THE SAINT
LAWRENCE VALLEY SUGGESTS THREAT FOR FLASH FLOODING HAS COME TO AN
END AND THUS HAVE CANCELLED THE FLASH FLOOD WATCH FOR THIS
AREA...BUT KEPT IT IN PLACE ELSEWHERE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 417 PM EDT FRIDAY...WEAKER FLOW ALOFT IS EXPECTED ON
SATURDAY...BUT AFTERNOON HEATING AND LINGERING MOISTURE WILL
CREATE AN ENVIRONMENT MEANT FOR INSTABILITY DRIVEN CONVECTION AND
GIVEN THE WEAKER SHEAR...WOULD EXPECT PULSE STORMS TO
FORM...ESPECIALLY FROM THE CHAMPLAIN VALLEY WESTWARD IN THE AFTERNOON.
LOCALIZED HEAVY DOWNPOURS WILL STILL REMAIN A CONCERN.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
AS OF 238 AM EDT FRIDAY...A SIGNIFICANT WARMING TREND IS ANTICIPATED
FOR THE SUNDAY THRU TUESDAY PERIOD WITH CONTINUED GOOD CONSISTENCY
BETWEEN THE GFS AND ECMWF MODELS. MAIN FRONTAL BNDRY LIFTS NORTH
OF THE INTL BORDER SATURDAY NIGHT AND SUNDAY...BUT ENOUGH
SW/CYCLONIC 700-500MB FLOW REMAINS THAT WILL CONTINUE WITH CHANCES
FOR SCATTERED SHOWERS AND POSSIBLE TSTMS SAT NIGHT INTO SUNDAY.
THEREAFTER....A MAJOR PATTERN CHANGE TAKE PLACE AS A DEEP-LAYER
RIDGE BUILDS NEWD FROM THE GULF COAST ALL THE WAY INTO NEW ENGLAND
SUNDAY NIGHT THRU TUESDAY. THIS WILL REPRESENT A TRANSITION TOWARD
HOT AND HUMID CONDITIONS. AIR MASS SUPPORTS TEMPERATURES WELL INTO THE
80S SUN AND MON...AND WITH 850MB TEMPERATURES OF +19C TO +20C IN
00Z GFS...LOOKING AT LOW 90S IN THE VALLEYS FOR HIGHS ON TUESDAY.
NOT EXPECTING MUCH IN THE WAY OF SHOWER ACTIVITY WITH GENERAL
SUBSIDENCE REGIME IN PLACE.

IT CONTINUES TO APPEAR THAT A STRONG COLD FRONT WILL MOVE ACROSS
THE NORTH COUNTRY FROM WEST TO EAST TUESDAY NIGHT INTO WEDNESDAY
MORNING BRINGING SHOWERS AND POSSIBLE TSTM ACTIVITY AS UPR RIDGE
BREAKS DOWN. CAN/T RULE OUT SVR WEATHER PROSPECTS WITH THE
FRONT...BUT POTENTIAL WOULD BE GREATER IF TIMING WAS A BIT LATER
THAN CURRENTLY PROGGED /WED AFTN/ TO COINCIDE WITH BOUNDARY LAYER
HEATING. WE/LL NEED TO MONITOR THIS...ESPECIALLY WITH 00Z GFS
INDICATING POSSIBLE ELEVATED MIXED LAYER AIR ON NRN PERIPHERY OF
RIDGE AXIS AND AHEAD OF APPROACHING SHORTWAVE TROUGH FROM THE
GREAT LAKES...GFS INDICATES 700-500MB LAPSE RATES APPROACHING
8 C/KM LATE TUESDAY/TUES NIGHT.

850MB TEMPS DROP ABRUPTLY TO AROUND +4C BY 00Z THURSDAY WITH NW
FLOW AND CAA DURING MUCH OF THE DAY WEDNESDAY. THIS WILL BRING A
SHARP COOL-DOWN WITH HIGHS IN THE 70S ON WEDNESDAY AND THEN MID-
UPR 60S WITH DRY CONDITIONS AND HIGH PRESSURE EXPECTED ON
THURSDAY. MUCH LOWER HUMIDITY LEVELS ARE ALSO ANTICIPATED LATE
WEDNESDAY AND ESPECIALLY ON THURSDAY. SFC DEWPOINTS MAY BE AS LOW
AS THE UPR 30S TO MID 40S WITH DRY CANADIAN AIR MASS ON THURSDAY.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THROUGH 18Z SATURDAY...A QUASI-STATIONARY BOUNDARY LINGERS ON A
SOUTHWEST TO NORTHEAST ORIENTATION FROM ESSEX COUNTY NEW YORK
THROUGH NORTHEAST VERMONT. EXPECT LIGHT RAIN AND PERIODS OF
SHOWERS NORTH OF THIS FRONT...MENTIONED RAIN FOR MSS SLK AND PBG.
BTV WILL BE CLOSER TO THE EDGE OF THIS BOUNDARY AND MAY SEE SOME
THUNDERSTORMS APPROACHING ITS LOCATION. MPV WILL BE ON THE WARM
SIDE OF THE FRONT AND HAS A BETTER CHANCE OF THUNDERSTORMS WHICH
HAVE BE MENTIONED WITH VCTS FROM 21Z TO 02Z. RUT WILL BE IN THE
HIGHEST IMPACT AREA WHERE VOLATILE THUNDERSTORM ACTIVITY IS
EXPECTED. LARGE HAIL AND HIGH WINDS WILL BE POSSIBLE WITH THESE STORMS.

OVERNIGHT...THUNDERSTORMS CEASE AND FOG FORMS ACROSS THE REGION.
MPV AND SLK CAN EXPECT LOWER IFR VISIBILITIES WHILE THE OTHER
LOCATIONS EXPERIENCE MVFR. IFR/MVFR CEILINGS WILL ALSO POSE A THREAT
OVERNIGHT AT ALL AREAS. CONDITIONS WILL IMPROVE AFTER 14Z SATURDAY.

OUTLOOK 18Z SATURDAY THROUGH TUESDAY...
18Z SATURDAY THROUGH 00Z MONDAY...SCATTERED SHOWERS AND
THUNDERSTORMS WILL PRODUCE MVFR CONDITIONS. MAY BE LOCALLY IFR IN
PATCHY FOG OVERNIGHT. 00Z MONDAY THROUGH TUESDAY...TRENDING VFR
WITH HIGH PRESSURE BUILDING IN.

&&

.HYDROLOGY...
AS OF 417 PM EDT FRIDAY...A FLASH FLOOD WATCH REMAINS IN PLACE THROUGH
EARLY SATURDAY AS MORE HEAVY RAIN IS ANTICIPATED LATER TONIGHT...ESPECIALLY
ACROSS THE CENTRAL AND SOUTHERN SECTIONS OF VERMONT. ADDITIONAL RAINFALL
AMOUNTS IN THE 1 TO 2 INCH RANGE CAN BE EXPECTED FOR THIS AREA.

&&

.MARINE...
AS OF 417 PM EDT FRIDAY...EXPECT SLOW RISES ON LAKE CHAMPLAIN
THROUGH SUNDAY MORNING IN RESPONSE TO THURSDAYS RAINFALL AND
EXPECTED PRECIPITATION TONIGHT. LAKE SHOULD REACH 102.5 BY SUNDAY
MORNING. NORTH WINDS TONIGHT WILL BECOME SOUTHERLY SATURDAY AND
SUNDAY...BUT STRONG WINDS ARE NOT EXPECTED.

FOR BOATERS MANY HAZARDS STILL EXIST. BREAKWATER AND OTHER ROCKS
OR OBSTRUCTIONS TO NAVIGATION MAY BE OBSCURED BY THE HIGH WATER
LEVELS ON THE LAKE. IN ADDITION...PLENTY OF DEBRIS REMAIN IN THE
LAKE...ESPECIALLY NEAR RIVER MOUTHS. DUE TO THESE FACTORS...
RECREATIONAL BOATING IS DISCOURAGED AT THIS TIME.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VTZ001>012-016>019.
NY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ028>031-034-035.

&&

SYNOPSIS...EVENSON
NEAR TERM...EVENSON
SHORT TERM...EVENSON
LONG TERM...BANACOS
AVIATION...BOYD
HYDROLOGY...EVENSON
MARINE...EVENSON
Hazardous weather outlook, May 27, 1:06 PM EST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
206 PM EDT FRI MAY 27 2011

NYZ026>031-087-VTZ001>003-005-006-016-017-281815-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-
WESTERN CHITTENDEN-LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-
206 PM EDT FRI MAY 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...NORTHEAST
VERMONT AND NORTHWEST VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE THREAT FOR ADDITIONAL SHOWERS AND THUNDERSTORMS WILL EXIST
ACROSS THE NORTH COUNTRY SATURDAY AND SUNDAY...AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NYZ034-035-VTZ004-007>012-018-019-281815-
WESTERN ESSEX-EASTERN ESSEX-ESSEX-CALEDONIA-WASHINGTON-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN ADDISON-
EASTERN RUTLAND-
206 PM EDT FRI MAY 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM THE
EASTERN ADIRONDACK MOUNTAINS IN NEW YORK INTO CENTRAL AND SOUTHERN
VERMONT BY EARLY THIS AFTERNOON. THE PRIMARY THREAT WILL BE ONE
INCH HAIL AND ISOLATED WIND GUSTS TO 70 MPH IN THE STRONGER STORMS.

THESE SHOWERS AND THUNDERSTORMS WILL TRANSITION INTO VERY HEAVY
RAINFALL LATER THIS AFTERNOON AND EARLY EVENING...WITH MORE FLASH
FLOODING ANTICIPATED. THE PRIMARY THREAT AREA FOR FLASH FLOODING
WILL BE ACROSS ESSEX COUNTY NEW YORK INTO MOST OF CENTRAL AND
SOUTHERN VERMONT...INCLUDING PARTS OF THE NORTHEAST KINGDOM AND
SOUTHERN CHAMPLAIN VALLEY. EXPECT RAINFALL AMOUNTS OF 1 TO 3
INCHES IN A VERY SHORT PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE THREAT FOR ADDITIONAL SHOWERS AND THUNDERSTORMS WILL EXIST
ACROSS THE NORTH COUNTRY SATURDAY AND SUNDAY...AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, May 27, 11:28 AM EST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
1228 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      PASSUMPSIC              44.38N  72.03W
05/27/2011                   CALEDONIA          VT   PUBLIC

            RAILROAD TRACKS WASHED OUT ALONG ROUTE 5

&&

CORRECTED EVENT TIME

EVENT NUMBER BTV1100207

MAB
Special weather statement, May 27, 3:16 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
416 PM EDT FRI MAY 27 2011

NYZ030-034-272115-
SOUTHERN FRANKLIN NY-WESTERN ESSEX NY-
416 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FRANKLIN AND
WESTERN ESSEX COUNTIES...

AT 411 PM EDT...A STRONG THUNDERSTORM WAS NEAR BLUE MOUNTAIN LAKE...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT DANGEROUS
LIGHTNING. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NEWCOMB...VANDERWHACKER MOUNTAIN...TAHAWUS...SOUTH SCHROON...MOUNT
MARCY...EXIT 29 I87...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY
EVENING FOR NORTHERN NEW YORK AND EASTERN VERMONT.

LAT...LON 4379 7406 4380 7411 4382 7415 4381 7422
      4392 7434 4397 7426 4411 7429 4411 7439
      4411 7440 4437 7396 4382 7354 4378 7406
Local storm report, May 27, 3:41 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
441 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     WATERVILLE              44.69N  72.78W
05/26/2011                   LAMOILLE           VT   PUBLIC

            HIGH WINDS RIPPED A ROOF OFF OF A BARN

&&

EVENT NUMBER BTV1100211

MAB
Local storm report, May 27, 4:09 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
509 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     NEWCOMB                 43.97N  74.17W
05/27/2011                   ESSEX              NY   AMATEUR RADIO

            ESSEX CTY DISPATCH REPORTED NUMEROUS TREES DOWN

&&

EVENT NUMBER BTV1100212

LOCONTO

The radar

The Burlington radar (KCXX), 129 km away, was scanning. The volume nearest the first event began at 21:16 UTC.

Open the radar archive at this moment

Event by event

10 hail, 5 thunderstorm wind. Local standard time, as filed.

Hail, Windsor

When
May 27, 4:15 PM EST
Where
Windsor County, Ludlow
Measured
1 in hail
Reported by
Public
Coordinates
43.400, -72.700

Quarter size hail reported.

Hail, Washington

When
May 27, 4:38 PM EST
Where
Washington County, 0.85 mi NW of Cabot
Measured
0.75 in hail
Reported by
Public
Coordinates
44.410, -72.310

Dime size hail reported.

Hail, Addison

When
May 27, 5:30 PM EST
Where
Addison County, 0.69 mi S of Shoreham
Measured
1 in hail
Reported by
Public
Coordinates
43.890, -73.320

Quarter size hail reported.

Hail, Addison

When
May 27, 5:30 PM EST
Where
Addison County, 0.5 mi E of Shoreham
Measured
0.88 in hail
Reported by
Public
Coordinates
43.900, -73.310

Nickel size hail reported.

Hail, Washington

When
May 27, 5:40 PM EST
Where
Washington County, Waterbury Center
Measured
1 in hail
Reported by
Public
Coordinates
44.380, -72.720

Quarter size hail reported.

Hail, Essex

When
May 27, 5:50 PM EST
Where
Essex County, 0.69 mi S of Lunenburg
Measured
1.75 in hail
Reported by
Public
Coordinates
44.460, -71.680

Golf ball size hail reported in Lunenburg.

Thunderstorm Wind, Washington

When
May 27, 5:50 PM EST
Where
Washington County, 0.5 mi W of Barre
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
44.200, -72.510

Scattered trees down in Barre.

Thunderstorm Wind, Lamoille

When
May 27, 5:51 PM EST
Where
Lamoille County, 0.69 mi N of Eden
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
44.710, -72.550

Several trees down across power lines in Eden.

Hail, Washington

When
May 27, 5:53 PM EST
Where
Washington County, Worcester
Measured
0.75 in hail
Reported by
Public
Coordinates
44.370, -72.550

Penny size hail reported.

Hail, Windsor

When
May 27, 5:55 PM EST
Where
Windsor County, Quecnee
Measured
1 in hail
Reported by
Public
Coordinates
43.650, -72.420

Quarter size hail reported.

Hail, Windsor

When
May 27, 6:05 PM EST
Where
Windsor County, Quecnee
Measured
0.75 in hail
Reported by
Public
Coordinates
43.650, -72.420

Dime size hail reported.

Thunderstorm Wind, Windsor

When
May 27, 6:05 PM EST
Where
Windsor County, 0.85 mi SW of Hartford
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
43.660, -72.340

Several trees downed by thunderstorm winds.

Thunderstorm Wind, Caledonia

When
May 27, 6:40 PM EST
Where
Caledonia County, 0.99 mi E of Brown Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
44.500, -72.000

Tree and several limbs down across Route 122 near Lyndonville.

Thunderstorm Wind, Caledonia

When
May 27, 6:40 PM EST
Where
Caledonia County, 1.12 mi W of Lyndonville Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
44.570, -72.043

Tree and several limbs down across Route 122 near Lyndonville.

Hail, Orange

When
May 27, 6:40 PM EST
Where
Orange County, 0.69 mi N of Waits River
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
44.090, -72.280

Quarter size hail reported.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Vermont in 2011Every state in 2011This day in weather historyWarnings in Vermont, May 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 314421, 314423, 314425, 314445, 314428, 314432, 314433, 314431, 314429, 314437, 314434, 314444, 314439, 314442, 314443.